[Ibogaine] QT info

G Lists melslists at gmail.com
Mon Jan 19 15:49:21 EST 2009


The part that is on the patient, cumbersome possibly.  Just the weight of
the tele pack and leads.  But, Charles, maybe you know this.  When during
treatment is the actual dangerous time frame that Torsades could happen?*  *I'm
sure there is a time frame somewhat in the beggining of the treatment.
There are simple remote systems, but yes properly validated would be
important, or it would be useless.  I would want to monitor the heart just
to watch...fo shizzle

On Mon, Jan 19, 2009 at 11:20 AM, Charles Rossouw <charles.rossouw at gmail.com
> wrote:

> Hi Melanie
>
> I know.  To get a system that has been properly validated, costs a lot of
> moolas, so until now, I couldn't afford it.
>
> Why cumbersome?
>
> Best of luck
>
> Charles
>
>   On Mon, Jan 19, 2009 at 7:51 PM, G Lists <melslists at gmail.com> wrote:
>
>> Remote Telemetry monitoring
>> Expensive, and also potentially cumbersome for the person going through
>> the experience.  Safe though.  Lots of examples online with costs.
>> Melanie
>>
>>   On Mon, Jan 19, 2009 at 9:39 AM, Charles Rossouw <
>> charles.rossouw at gmail.com> wrote:
>>
>>> Hi Matt
>>>
>>> Amiodarone can be used, although there is small possibility that it can
>>> also cause prolonged QT. The problem with the seizures are that people can
>>> misinterpret it as severe withdrawals, and may think to use morphine,
>>> which can then become fatal.  It is important to give the personnel at the
>>> hospital as much a possible information about ibogaine, and to tell
>>> everybody that has contact with the patient: "NO OPIATES!"
>>>
>>> I agree that patients should be monitored by ECG throughout
>>> treatment, although I have never done that.  Mia culpa.  I just think the
>>> monitor should be on an extension in a different room, because of the
>>> constant beeping, which be distractive.
>>>
>>> Kind regards
>>>
>>> Charles
>>>   On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com>wrote:
>>>
>>>>   http://www.qtsyndrome.ch/faq.html
>>>>
>>>> After reading this I wondered if what they are calling a "seizure-like
>>>> attack" in the article about the incident in the Netherlands, was actually a
>>>> loss of consciousness.  If it is as common as they say it is, I imagine that
>>>> unfortunately, we may be seeing more deaths.  To answer my own question from
>>>> my previous post it looks like her corrected QT of 616ms is actually quite
>>>> high.
>>>>
>>>> This article also says "It is generally estimated that approximately
>>>> 10% to 12% of all patients with long QT syndrome show a normal QT-interval
>>>> on their ECG."  which is a little troubling in terms of exclusion
>>>> criteria.  They also mention physical exertion and stress as being points at
>>>> which high QT interval people suddenly die.  I know it is common for the
>>>> Bwiti to engage in physical exertion (i.e. dancing) while on low doses of
>>>> iboga, I wonder if there have been incidences in which these people suddenly
>>>> died without warning.
>>>>
>>>> They also mention beta blockers as a likely treatment. Would anyone who
>>>> knows about these things care to conjecture what might happen if someone
>>>> took a beta blocker with ibogaine?
>>>>
>>>> Matt
>>>>
>>>>
>>>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>>
>>>>
>>>
>>>
>>> --
>>> +27 71 687 0068
>>>
>>>
>>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>
>>>
>>
>>
>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>
>>
>
>
> --
> +27 71 687 0068
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090119/3994bfe7/attachment.html>


More information about the Ibogaine mailing list